ACETAMINOPHEN PM EXTRA STRENGTH- acetaminophen, diphenhydramine hcl tablet
Wal-Mart Stores Inc
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
If a skin reaction occurs, stop use and seek medical help right away.
These could be signs of a serious condition.
ammonium hydroxide, colloidal silicon dioxide, croscarmellose sodium, FD&C blue #1, FD&C red #3, gelatin, hydroxypropyl cellulose, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, simethicone, stearic acid, titanium dioxide
Acetaminophen 500 mg,
Diphenhydramine HCl 25 mg
Nighttime Sleep Aid
TAMPER EVIDENT: DO NOT USE IF IMPRINTED
SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
Satisfaction guaranteed - For questions or
comments please call 1-888-287-1915.
Distributed by: Wal-Mart Stores, Inc., Bentonville, AR 72716
*This product is not manufactured or distributed by McNeil
Consumer Healthcare, owner of the registered trademark Extra
Strength Tylenol® PM .
acetaminophen, diphenhydramine hcl tablet
|Labeler - Wal-Mart Stores Inc (051957769)|
|LNK International, Inc.||038154464||PACK(49035-556)|
|LNK International, Inc.||868734088||MANUFACTURE(49035-556) , PACK(49035-556)|
|LNK International, Inc.||832867837||PACK(49035-556)|
|LNK International, Inc.||967626305||PACK(49035-556)|
© 2019 FDA.report
This site is not affiliated with or endorsed by the FDA.